# SDR HNAA2012021700590

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 85321230101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SEAL RETAINER ON FUSELAGE CORRODED.  R & R PAX DOOR LOWER SEAL RETAINER WITH NEW PART AND INSTALLED WITH SOLID RIVETS IAW SRM 51-42-05.
